Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 192542, 9 pages
http://dx.doi.org/10.1155/2014/192542
Research Article

Asymptotically Stable Solutions of a Generalized Fractional Quadratic Functional-Integral Equation of Erdélyi-Kober Type

1Department of Mathematics, Sciences Faculty for Girls, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Faculty of Science, Damanhour University, Damanhour, Egypt
3Department of Mathematics, Rzeszów University of Technology, Al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland

Received 7 April 2014; Accepted 22 May 2014; Published 16 June 2014

Academic Editor: Józef Banaś

Copyright © 2014 Mohamed Abdalla Darwish and Beata Rzepka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a generalized fractional quadratic functional-integral equation of Erdélyi-Kober type in the Banach space . We show that this equation has at least one asymptotically stable solution.